# SDR SWAA2024022145230

- Difficulty date: January 27, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 27,018 hours, 13,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF HAS SURFACE CORROSION ALONG EDGES. MRKD<[01] R/R PER SRM.51-10-02;[02] REPLACED WITH NEW PANEL PER SRM 51-10-02. TO BE INSTALLED ON TTG8Q00QFLD5;[03] INSPECTED AS REQUIRED. CORRECTIVE ACTION #2
